I too have been tapering off Lexapro and have found that i really have to do a very slow taper.
originally i did a too fast taper (didnt know any of the possible dangers) and stayed off for several months - i got very very sick as the months wore on and had to go on disability for 3 months.
it has been a long road but now that i am following the advice here i have been taking a compounded version that i get from a pharmacy near me and doing 10% tapers and holding for at least a month.
my most recent taper from 0.55 mg to 0.5 mg was tolerable for about 3 weeks but then the w/d symptoms hit. they have evened out now but i will stay at 0.5 mg for at least another month and my next taper will be 5%. What i feel i am dealing with is balancing withdrawal symptoms with side effects. it seems that since i waited several months to reinstate i am now very sensitive to the medication.
I am and will be forever grateful for the advice i find here!
Pokeshaw in Bklyn